# SDR SIMA201808276004

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 6,354 hours, 4,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012855
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXIT SIGN INOPERATIVE.  TROUBLESHOT THE AFT SERVICE DOOR SIGN IAW WM 33-50-50 AND FOUND NO POWER TO PIN -M- ON P0546 FOR THE NR 4 EMERGENCY LIGHT POWER UNIT. REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01, OPS CHECKED GOOD.
